Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Properties of generalized definitions of limit


Author: Ralph P. Agnew
Journal: Bull. Amer. Math. Soc. 45 (1939), 689-730
DOI: https://doi.org/10.1090/S0002-9904-1939-07063-8
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 1 (1918), 1--15
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 3 (1918), 97--131
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 6 (1919), 258--276
Cited work: Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 17--36
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 4 (1931), 240--250
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 4 (1936), 225--228
MathSciNet review: 0000304
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07063-8